Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 7 > No. 2


Method of Refinement by Higher Order Differences for 3D Poisson Equation with Nonlocal Boundary Conditions

PP: 71-77
Givi Berikelashvili, Murli M. Gupta, Bidzina Midodashvili,
We consider the Bitsadze−Samarskii type nonlocal boundary value problem for Poisson equation in a unit cube, which is first solved by a difference scheme of second-order accuracy. Using this approximate solution, we correct the right-hand side of the difference scheme. It is shown that the solution of the corrected scheme converges at the rate O(hs) in the discrete L2-norm provided that the exact solution of the original problem belongs to the Sobolev space with exponent s ∈ [2,4].

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved